MathSciNet Relay Station
MathSciNet bibliographic data
MR2201451 (2006j:68051) 68Q30 (03D80)
Kjos-Hanssen, Bjørn; Nies, André; Stephan, Frank Lowness for the class of Schnorr random reals. SIAM J. Comput. 35 (2005), no. 3, 647–657.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement